Universidad Complutense de Madrid
E-Prints Complutense

Nonadditivity in loglinear models using phi-divergences and MLEs



Último año

Pardo Llorente, Leandro y Pardo Llorente, María del Carmen (2005) Nonadditivity in loglinear models using phi-divergences and MLEs. Journal of Statistical Planning and Inference , 127 (1-2). pp. 237-252. ISSN 0378-3758

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0378375803003082

URLTipo de URL


In this paper three families of test statistics for testing nonadditivity in loglinear models are presented under the assumption of either Poisson, multinomial, or product-multinomial sampling. These new families are based on the phi-divergence measures. The standard method for testing nonadditivity is used, i.e., the two-stage tests procedure. In this procedure the parameters are first estimated using an additive model and then the estimates are treated as known constants for the second stage of the procedure. These test statistics, which are asymptotically chi-squared, generalize the likelihood ratio test for this problem given by Christensen and Utts (J. Statist. Plann. Inference 33 (1992) 333). An example and a simulation study are included.

Tipo de documento:Artículo
Palabras clave:asymptotic distributions; loglinear models; Mandel's model; multinomial sampling; poisson sampling; product-multinomial sampling; non-additivity; variance
Materias:Ciencias > Matemáticas > Procesos estocásticos
Código ID:17735
Depositado:17 Ene 2013 09:15
Última Modificación:07 Feb 2014 09:53

Descargas en el último año

Sólo personal del repositorio: página de control del artículo